# SDR HEEA088503

- Difficulty date: June 17, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Condition: Worn
- Location: Link
- Part time: 1,040 hours
- Component: Link
- Component part number: 412010405111
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN BEARINGS. REPLACED 2 EACH BEARINGS 412-010-424-103 DUE TO WORN; RACE 412-010-418-101 DUE TO PITTING; RACE 412-010-418-105 DUE TO PITTING; BEARING 412-010-427-101 DUE TO WORN.  REPAIRED.
